EXPLICIT ASYMPTOTIC-EXPANSION OF FOURIER INTEGRALS WITH CERTAIN DEGENERATE CRITICAL-POINTS

被引:0
作者
DOSTAL, M [1 ]
GAVEAU, B [1 ]
机构
[1] UNIV PIERRE & MARIE CURIE, F-75252 PARIS 05, FRANCE
来源
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE | 1987年 / 305卷 / 20期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:857 / 859
页数:3
相关论文
共 10 条
[1]  
ARNOLD V, 1986, SINGULARITES APPLICA, V2
[3]  
DOSTAL M, IN PRESS
[4]  
DUFF GFD, 1961, 246 U WISC MATH RES
[5]  
Erd~elyi A., 1956, ASYMPTOTIC EXPANSION
[6]  
GAVEAU B, IN PRESS
[7]  
JEANQUARTIER P, 1970, CR ACAD SCI A MATH, V271, P1159
[8]  
LERAY J, 1977, ANAL LAGRANGIENNE ME
[9]  
NOWAK G, IN PRESS
[10]  
Varcenko A. N., 1976, FUNKTSIONAL ANAL PRI, V10, P13